# SDR SWIA202054559

- Difficulty date: October 31, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHED TO LT INTERCOSTAL ON FS 621 BULKHEAD CONNECTING TO FRAME AT FS 625, STGR 13L IS CRACKED.  C-CHECK RO 12/05/2020.  RECEIVED NEW INTERCOSTAL CLIP P/N 601-35012-51.  REMOVED DAMAGED CLIP AT FS 625.00 AT STR 13L, IAW CRJ200 SRM.  LOCATED AND DRILLED NEW CLIP, IAW CRJ200 SRM.  INSTALLED NEW CLIP AT FS 625.00 AT STR 13L, IAW CRJ200 SRM.
